# SDR SWAA050066

- Difficulty date: January 11, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 60,962 hours, 53,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN AT BS 500D + 3, ABOVE STRINGER 12R, CRACKED.  REPAIRED SKIN PER EA.
